# SDR FDEA202211192965

- Difficulty date: November 19, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 91,283 hours, 22,253 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ADA83473
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CARGO FLOOR PANEL 241GF WITH MULTIPLE DENT BROKEN FLOOR PANEL SKIN. FABRICATED FLOOR PANEL PN FADA8347-3 WORK ACCOMPLISHED IAW FEDEX DWG SRZ-25-005.
